Some Fejér Type Integral Inequalities for Geometrically-Arithmetically-Convex Functions with Applications

Full text for this resource is not available from the Research Repository.

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Some Fejér Type Integral Inequalities for Geometrically-Arithmetically-Convex Functions with Applications. Filomat, 32 (6). pp. 2193-2206. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38714
DOI https://doi.org/10.2298/FIL1806193L
Official URL http://www.pmf.ni.ac.rs/filomat-content/2018/32-6/...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords geometrically symmetric functions; inequalities; Holder integral inequality; geometrically-arithmetically convexity; Fejer type integral inequalities
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login